hi . i am new to this site ,also new to statin side effects !not nice are they!!! have been on crestor the one that is the most agressive and was taken off the market twice!! awful muscle soreness in neck,shoulders .saw the doc and told him about the pains i got the usual what statin problems!!! so it seems there is a world wide denial of adverse statin effects !! the dr gave me a drug that lowers ldl by another route and is less agressive than a statin. this is in France by the way! feeling better already after just 5 days felt really awful before, lazing around all day not exercising which is so important after 3 stents fitted .so they must come up with something else!!!!!! we can,t ALL be wrong about the muscle thing can we!!!!!!!!!! john
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.